Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On singularities of surfaces in $E^4$

Author: John A. Little
Journal: Bull. Amer. Math. Soc. 75 (1969), 368-369
MathSciNet review: 0239542
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. C. L. E. Moore and E. B. Wilson, Differential geometry of two-dimensional surfaces in hyperspace, Proc. Amer. Acad. Arts and Sci. 52 (1916), 267-368.
  • John A. Little, On singularities of submanifolds of higher dimensional Euclidean spaces, Ann. Mat. Pura Appl. (4) 83 (1969), 261–335. MR 271970, DOI

Additional Information